# SDR AALA016042

- Difficulty date: April 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SYSTEM BETWEEN ROWS 25-28 CAME ON UNCOMMANDED.  BOTH PILOTS AND FA SWITCHES RECYCLED WITH NO AFFECT.  FOUND LOOSE GROUND WIRE OF PLUG AT SEAT 26F, SECURED.  OPS CHECKED LIGHTS, WORKING NORMAL.  (M)
